Parametric approximations of nonparametric frontiers
Year of publication: |
2005
|
---|---|
Authors: | Florens, Jean-Pierre ; Simar, Leopold |
Published in: |
Journal of Econometrics. - Elsevier, ISSN 0304-4076. - Vol. 124.2005, 1, p. 91-116
|
Publisher: |
Elsevier |
Saved in:
Online Resource
Saved in favorites
Similar items by person
-
Nonparametric frontier estimation: a robust approach
Cazals, Catherine, (2002)
-
On testing equality of distributions of technical efficiency scores
Simar, Leopold, (2004)
-
Park, Byeong, (2006)
- More ...